Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

High blood pressure, cold hands. Taking medication for glaucoma. History of low BP. Causes for sudden rise in BP?

hi my father normally has low blood pressure , but at a hospital appointment yesterday, his blood pressure was very high. he has also been complaining of very cold hands to the degree that it wakes him in the night whilst he is sleeping. ?The only medication he is on is for the keeping the pressure down in his eyes for glaucoma so he has eye drops daily. Any idea what could be wrong?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Anxiety to face the doctor may be responsible - it is called 'whit coat' hypertension.
The pressure must be re-checked on several occasions / there are ambulatory monitors also.
If it is still episodic some diseases like Pheochromocytoma have to be investigated

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor